# SDR HNAA2013010900001

- Difficulty date: January 9, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 51,709 hours, 58,217 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Part serial: 2731S8
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY BURNING SMELL AROUND FORWARD CABIN AREA AND FLIGHT DECK.  FOUND AUX INVERTER FAILED.  R & R AUX INVERTER.  OPS CHECKED GOOD.
